# SDR IPXA2015011985241

- Difficulty date: January 7, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS CRACKED.  WILL NOT INSTALL.  R & R L1 DOOR EMERGENCY EXIT LIGHT LENS IAW AMM 33-37-05.
